It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-17-2012, 02:41 PM   #1
Newbie
(female)
 
Join Date: May 2012
Location: Salem OR USA
Posts: 1
meowfaced HB User
LARGE clots after stopping bc (levlen)

I started my period yesterday with the heaviest flow I have ever had quickly followed by clotting. Being out and about my flow maintained its heaviness and the clots became bigger. Came home showered and went to bed. Woke up all through the night feeling the mentruation. Changed my night time maxi pad twice. Then this morning passed three successive. Lots that grew larger each time. Size started small but ended up with last clot the size of my palm. I had an abortion three months prior and immediately started taking Levlen afterwards. It is suppose to help lighten your period and I pretty much didn't have one the past two months. Very little spotting. Now this is my first period off of the birth control. Is the combination of the two the potential cause for the heavy flow and clotting? Also I was blessed with hemorrhoids yesterday evening. All in all not a happy camper right now. Help?

 
Sponsors Lightbulb
   
Closed Thread

Tags
abnormal periods, birth control, clotting



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!